# SDR FDEA202207131715

- Difficulty date: July 13, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB09351
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03 EACH FASTENER HOLES # 8 , # 32 , # 33 FOUND CRACK INDICATION DURING OPEN-HOLE   HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS   DOOR CUTOUT BETWEEN STATION  XORS = 683.4 AND STATION  XORS = 713.6 . LEFT HAND LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6 03 EACH HOLES # 8 , # 32 , # 33 BUSHING REPAIR CARRIED OUT AS PER   MD11 SRM 57-20-02-2R REPAIR 5 FIGURE 201. INITIAL INSPECTION TO BE CARRIED OUT AT 2000   FLIGHT CYCLES AFTER BUSHING REPAIR COMPLETION AND REPETITIVE INSPECTION TO BE   CARRIED OUR AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT   INSPECTION METHOD PER MD11 SRM 57-20-02-2R REPAIR 5 FIGURE 202 TABLE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
